# SDR AALA20170119022

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 73,590 hours, 38,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 14543
- Condition: Faulty
- Location: Cabin
- Part time: 25,286 hours, 13,780 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT LIGHT IN THE MID GALLEY WAS ON WHEN THE AIRCRAFT WAS SHUTDOWN. REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 33-53-00. OPERATIONAL CHECK GOOD.
